Skip to Main content Skip to Navigation
Journal articles

Derivatives in noncommutative calculus and deformation property of quantum algebras

Abstract : The aim of the paper is twofold. First, we introduce analogs of (partial) derivatives on certain noncommutative algebras, including some enveloping algebras and their “braided counterparts” — the so-called modified Reflection Equation algebras. With the use of the mentioned derivatives we construct an analog of the de Rham complex on these algebras. Second, we discuss deformation property of some quantum algebras and show that contrary to a commonly held view, in the so-called q-Witt algebra there is no analog of the PBW property. In this connection, we discuss different forms of the Jacobi condition related to quadratic-linear algebras.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03165320
Contributor : Marie Zoia Connect in order to contact the contributor
Submitted on : Wednesday, March 10, 2021 - 3:38:23 PM
Last modification on : Tuesday, October 19, 2021 - 4:14:04 PM

Links full text

Identifiers

Collections

Citation

Dimitri Gurevich, Pavel Saponov. Derivatives in noncommutative calculus and deformation property of quantum algebras. Journal of Noncommutative Geometry, European Mathematical Society, 2016, 10 (4), p. 1215-1241. ⟨10.4171/JNCG/258⟩. ⟨hal-03165320⟩

Share

Metrics

Record views

24